Summation identities and special values of hypergeometric series in the p-adic setting

Rupam Barman, Neelam Saikia, Dermot McCarthy

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We prove hypergeometric type summation identities for a function defined in terms of quotients of the p-adic gamma function by counting points on certain families of hyperelliptic curves over Fq. We also find certain special values of that function.

Original languageEnglish
Pages (from-to)63-84
Number of pages22
JournalJournal of Number Theory
Volume153
DOIs
StatePublished - Aug 1 2015

Keywords

  • Character of finite fields
  • Gaussian hypergeometric series
  • Hyperelliptic curves
  • P-Adic gamma function
  • Primary
  • Secondary
  • Teichmüller character

Fingerprint Dive into the research topics of 'Summation identities and special values of hypergeometric series in the p-adic setting'. Together they form a unique fingerprint.

  • Cite this